# SDR SWI2025F01005

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 38,018 hours, 28,082 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BAT RIB AT WS14.50 CRACKED ALL THE WAY THROUGH TO THE LIGHTNING/PASS-THROUGH HOLE. CRACK LOCATED APPROXIMATELY 7 INCHES AFT OF THE REAR SPAR. THIS DISCREPANCY IS CONSIDER A MAJOR REPAIR.  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
